Journal article icon

Journal article

Canonical heights on the Jacobians of curves of genus 2 and the infinite descent

Publication status:
Published

Actions


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
ACTA ARITHMETICA
Volume:
79
Issue:
4
Pages:
333-352
Publication date:
1997-01-01
ISSN:
0065-1036
Source identifiers:
17987
Pubs id:
pubs:17987
UUID:
uuid:69d5ec6e-32e7-4878-a167-1130ea4b850f
Local pid:
pubs:17987
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP